# SDR CA090115005

- Difficulty date: January 12, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 3994001013
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 623 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, GEAR WAS RETRACTED AND PILOT NOTICED MORE THAN NORMAL BACK TRIM WAS REQUIRED AND THE ELEVATOR FELT SLOPPY.  AT APPROX 300` THE ELEVATOR ASYMMETRY CAUTION LIGHT ILLUMINATED.  ACFT RETURNED TO DEPARTURE AIRPORT AND LANDED UNEVENTFULLY.  AFTER LANDING IT WAS NOTED THAT THE ELEVATOR TRIM WAS IN FULL AFT POSITION.  MX INVESTIGATION IDENTIFIED THAT THE RT ELEVATOR PITCH TRIM ACTUATOR WAS ABNORMALLY EXTENDED AND OUT OF SYNCH WITH THE LT ACTUATOR.  RT ACTUATOR REPLACED AND OPS TESTED SATISFACTORY.  ACFT RELEASED BACK TO SERVICE.
